# SDR REXA2019021900195

- Difficulty date: February 19, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; HIDDEN CORROSION; DURING REMOTION OF FLOOR PANEL SUPPORT ANGLE TO REMOVE CORROSION, A BEAM WAS FOUND CORRODED [ IN REFERENCE NRC 00136 ]: CORROSION ON FLOORBEAM FWD FACE [ INBD SIDE AND NEAR UPPER/AFT FLANGE ] IN STA. FS= 280 AND 0LBL AT PAX CABIN FWD WET AREA. (W1) (CPAX) TCI: 53-10-219 COMPLETE: SUMMARY: CORROSION LEVEL 2 : FLOORBEAM FWD FACE AT PAX CABIN FWD WET AREA WAS ATTENDED PER EA CRJ753-08378 REV. IR.
